# SDR SWIA200616873

- Difficulty date: April 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,646 hours, 7,449 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEAM CRACKED RIGHT SIDE ACCESS CUTOUT (INBOARD FORWARD RADIUS), DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED PN 601R 53-61-358-3;601R 53-61-358-6; PER REO 601R 53-61-358.
